# SDR USAAD01175

- Difficulty date: October 21, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Condition: Unserviceable
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE L2 SERVICE DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS LOW.  MAINTENANCE REPLACED THE EMERGENCY EVACUATION SLIDE.  (M)
